# SDR REXA2018040600251

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 27,826 hours, 25,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR LT AFT EMERGENCY LIGHT OUT.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
